pyrima 650 mg tablet 10's

Fever | Achievaa Pharma
0 likes
Short Description:

PYRIMA 650 MG TABLET 10'S is used for Fever. This contains Paracetamol (650mg) combination.

Combination:

Paracetamol (650mg)

View Alternate

₹21

12 stock available

Delivery by Mon, 05 Oct | All over India

Combination or description of products may vary from time to time as per product, batch or prevailing rules.